# SDR REXA2016040600601

- Difficulty date: April 6, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 202.75 PRESS BULKHEAD WEB AT BL 23.71 HAS INDICATION NOTED, APPROX .500 IN LENGTH 50% FSH, FAILED NDT.  CONTINUATION CARD 8783615 OP 66 & 82.  REPAIRED FS 202.75 PRESS BULKHEAD IAW REO 601R-53-11-563 REV C.  THIS IS A MAJOR REPAIR.
